Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Gastritis suspected. Pedal pulse was less. Why did i have palpitations too? Take iron tablets?

hi doctor a 25 year old female...working as a staff nurse...usually my bp ranges between 100/70 to 110/70 in the ward wenever i used to check....i was working in i ve quit my job...n at home for 1.5 months now....joined for pc bsc nursing...from 27th of this month my classes married....i was already stout....i was pale so i checked hb last month it was 10.4...i took iron content food for the past one not a hypertensive&diabetic....this month first week ive gone to a dentist to clean my teeth....after cleaning he gave me 5 tablets bd for 3 days and an injection im in the hand...he said it ll be painful...and really it was a very horrible pain....wen i asked him for wat the tablets n inj he said for infection n for the gums to stick together with the tooth cos he gave tablets together in a cover without any strips or name.....i too didnt ask him cos of pain ....n he is a good dentist in our place...then on friday of last week there is a problem between me n HR in my previous hospital regarding my i was tensed a lot...i was thinking about that only n i noticed on saturday there was swelling in my both the the evening wen i noticed in the foot also it was there....that is odema...n sunday i was not able to go to doctor...sday ive gone to a physician....he checked my bp it was 150/100....he said my pedal pulse was feeble...n i said on the month of march this year i had chest pain n did ecg,echo,tmt....everything was normal...they asked me to take pan d tablets suspected gastritis .....then he asked me to do cbc, bun ,sr. creatinine ,bld sugar,urine sugar, albumin .... he asked me am i taking any medicines i said no....then in the result everything was normal my hb-10.9,urine albumin-trace,pus cells-5-6.....i showed him he checked my bp it was 120/80...he asked me to take iron tablets for 1 month,syp.becomplex 10ml od for one month...for odema asked me to elevate take little salt restricted repeat hb after one month not to take doubt is in my diet wat are the things i should include n wat and all i should avoid especially can i take egg or wat....give me a diet plan and other advises to reduce weight...even in the morning i had palpitation ........n ive if i take iron tablets wat i should take along with that like pantaprazole n in diet also wat i should include.....kindly do the needful...thankyou...
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

     The cause of ankle swelling is not clear. It could be from the dru – Non Steroidal Anti Inflammatory Drugs (NSAID) given for pain are well known. Serum albumin and kidney function need to be tested...
     Why should the ankle pulse be weak? You need Doppler study of leg arteries and veins to evaluate.
     There are different preparations and release formulations of Iron, which may not irritate the stomach..
     Weight is like bank account / The amount in your account comes down when you withdraw more (physical work) and you deposit less (eat less). If the weight is picking up, it only means – the exercise is not enough / the food is more / or both.... See a good dietician - you have to reduce the quantity of your food and change the quality too. You need regular exercise.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor